# SDR UPS501926

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Crack
- Location: Fs 1425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE REPORTED FLOOR SUPPORT STA 1425 RBL 11 CRACKED AND DENTED IN AFT CARGO BAY.  INSTALLED REPAIR IAW SRM 51-70-12.
